# SDR ASAA2022021737512

- Difficulty date: February 17, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 310 hours, 111 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 017541
- Condition: Faulty
- Location: Ee Rack, E5
- Part time: 344 hours, 123 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN A/P A IS ENGAGED VNAV DISCONNECTS FMA DISPLAYS CWP REVERTS TO MCP SPD/LNAV/ALT HOLD. AMBER LOW A/S BAND CONT FLUCTUATES. A/P B OPERATES NORMAL, CAPT AMBER LOW A/S BAND CONT FLUCTUATES. GROUNDED - YES. REMOVED & REPLACED LEFT FMC REF B737-9 AMM 34-61-02 2 C/B OPEN & CLOSED, ALL INSTALLATION TEST PASS.
